Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Jiang M., Mazel A.E. — Uniqueness and Exponential Decay of Correlations for Some Two-Dimensional Spin Lattice Systems
Jiang M., Mazel A.E. — Uniqueness and Exponential Decay of Correlations for Some Two-Dimensional Spin Lattice Systems

Читать книгу
бесплатно

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Uniqueness and Exponential Decay of Correlations for Some Two-Dimensional Spin Lattice Systems

Авторы: Jiang M., Mazel A.E.

Аннотация:

Journal of Statistical Physics, Vol. 82, Nos. 3/4, 1996. p. 797-821.
We consider a two-dimensional lattice spin system which naturally arises in dynamical systems called coupled map lattice. The configuration space of the spin system is a direct product of mixing subshifts of finite type. The potential is defined on the set of all squares in Z^2 and decays exponentially with the linear size of the square. Via the polymer expansion technique we prove that for sufficiently high temperatures the limit Gibbs distribution is unique and has an exponential decay of correlations.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1996

Количество страниц: 25

Добавлена в каталог: 06.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2019
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте